# SDR CA970731028

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assembly
- Part number: 652663919
- Condition: Cracked
- Location: Thrust Rev
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF CREW OBSERVED A FIRE INDICATION ON NR1 ENGINE EXECUTED FIRE DRILL AND AN EMERGENCY LANDING. NO EVIDENCE OF FIRE FOUND. HEAT SOURCE WAS A 3/4 INCH CRACK AT THE THRUST REVERSER LINE ATTACH FITTING ON THE DUCT ASSEMBLY. THE HIGH TEMPERATURE AIR LEAK MELTED THE PROTECTIVE COVERING ON THE FIRE DETECTION WIRING ALLOWING CONTACT OF THE BARE WIRES. REPAIRED.
